Pacific Journal of Mathematics

Weights and $L\,{\rm log}\,L$.

A. Carbery, S.-Y. A. Chang, and J. Garnett

Article information

Pacific J. Math., Volume 120, Number 1 (1985), 33-45.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 42B25: Maximal functions, Littlewood-Paley theory
Secondary: 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)


Carbery, A.; Chang, S.-Y. A.; Garnett, J. Weights and $L\,{\rm log}\,L$. Pacific J. Math. 120 (1985), no. 1, 33--45.

Export citation


  • [1] F. M. Christ and R. Fefferman, A note on weighted norm inequalities for the Hardy-Littlewood maximal operator, PAMS, 3,87 (1983),447-448.
  • [2] R. R. Coifman and C. Fefferman, Weighted norm inequalities for maximal functions and singular integrals, Studia Math.,51 (1974), 241-250.
  • [3] B. Muckenhoupt, Weighted norm inequalitiesfor the Hardy maximal function, TAMS, 165 (1972), 207-226.
  • [4] E. Sawyer, Two Weight Norm Inequalitiesfor Certain Maximal and Integral Operators, in Springer Lecture Notes in Math.,908 (1982), 102-127.
  • [5] S. Yano, An extrapolationtheorem, J. Math. Soc. Japan, 3 (1951), 296-305.